# SDR P5CA9500778

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2310 · HF Communications System
- Part: Hf Coupler
- Part number: 6223371002
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO RAPID INCREASE IN CABIN ALTITUDE WHEN NR 2 HF SYSTEM KEYED, PASSENGER MASKS DEPLOYED AND OXYGEN ACTIVATED.  REPLACED HF COUPLER, STOWED ALL MASKS AND RESET 02 FLOW CONTROL.
